Open Access
Translator Disclaimer
2002 Diffusive logistic equations in population dynamics
Kazuaki Taira
Adv. Differential Equations 7(2): 237-256 (2002). DOI: 10.57262/ade/1356651853

Abstract

The purpose of this paper is to prove an existence and uniqueness theorem of positive solutions of diffusive logistic equations with indefinite weights, which model population dynamics in environments with strong spatial heterogeneity. We prove that the most favorable situations will occur if there is a relatively large favorable region (with good resources and without crowding effects) located some distance away from the boundary of the environment. Moreover we discuss the stability properties for positive steady states.

Citation

Download Citation

Kazuaki Taira. "Diffusive logistic equations in population dynamics." Adv. Differential Equations 7 (2) 237 - 256, 2002. https://doi.org/10.57262/ade/1356651853

Information

Published: 2002
First available in Project Euclid: 27 December 2012

zbMATH: 1223.35174
MathSciNet: MR1869563
Digital Object Identifier: 10.57262/ade/1356651853

Subjects:
Primary: 35J65
Secondary: 35B05 , 35B35 , 35Q80 , 92D25

Rights: Copyright © 2002 Khayyam Publishing, Inc.

JOURNAL ARTICLE
20 PAGES


SHARE
Vol.7 • No. 2 • 2002
Back to Top